Publication detail
Infinite series method for differential equations with proportional delays
DVOŘÁKOVÁ, S.
Czech title
Metoda nekonečných řad pro diferenciální rovnice s proporcionálním zpožděním
English title
Infinite series method for differential equations with proportional delays
Type
conference paper
Language
cs
Original abstract
Cílem článku je ilustrovat možnosti rozvojů řešení diferenciálních rovnic s proporcionálním zpožděním do nekonečných řad (zejména Taylorových a Dirichletových). Tyto rozvoje se ukazují být účinným prostředkem při vyšetřování kvalitativních vlastností řešení, stejně jako při určení přibližné náhrady řešení.
Czech abstract
Cílem článku je ilustrovat možnosti rozvojů řešení diferenciálních rovnic s proporcionálním zpožděním do nekonečných řad (zejména Taylorových a Dirichletových). Tyto rozvoje se ukazují být účinným prostředkem při vyšetřování kvalitativních vlastností řešení, stejně jako při určení přibližné náhrady řešení.
English abstract
The aim of the paper is to illustrate expansions of solutions of differential equations with proportional delays into infinite series (especially Taylor and Dirichlet series). This expansions turn out to be the efficient tool in the investigation of the qualitative properties of solutions as well as in the numerical analysis of these equations.
Keywords in English
infinite series, differential equations with delays
RIV year
2006
Released
30.05.2005
Publisher
VŠB - Technická univerzita Ostrava
Location
Dolní Lomná u Jablunkova
ISBN
80-248-0951-6
Book
Moderní matematické metody v inženýrství
Pages from–to
116–120
Pages count
5
BIBTEX
@inproceedings{BUT20997,
author="Stanislava {Dvořáková},
title="Metoda nekonečných řad pro diferenciální rovnice s proporcionálním zpožděním",
booktitle="Moderní matematické metody v inženýrství",
year="2005",
month="May",
pages="116--120",
publisher="VŠB - Technická univerzita Ostrava",
address="Dolní Lomná u Jablunkova",
isbn="80-248-0951-6"
}